- Treatments & Info
- Find a Doctor
- Ask a Doctor
- Before & After
I had a vein ablation 4 yrs ago and have had blue discoloration on calf since procedure where the doctor injected the spider vein treatment solution. I've had occasional pain until eight months ago, now the pain is constant. Causes?
It is difficult to say with two procedures done in the same area. You need to follow up with a vein specialist.
You very likely have a residual varicose vein which is progressing. See your phlebotomist and get another ultrasound.
Bluish discoloration is usually due to vein formation, either spiders or matting. This could be due to an underlying feeder vein. A repeat venous ultrasound would be indicated to not only look at the closed veins but also the venous distribution in your area of concern. I am not sure why you are having pain in this area. It may not be related to your prior procedure. You should follow up with a vein specialist.